# SDR 99ZZZX4445

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75CK
- Make and model: Lear 25D
- Aircraft serial: 256
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER AN UNEVENTFUL LANDING, THE FLIGHT CREW NOTED HYDRAULIC FLUID LEAKING FROM THE AIRCRAFT BELLY.  MAINTENANCE PERSONNEL DISCOVERED A LOOSE JAM NUT ON A FITTING ON THE INBOARD GEAR DOOR SELECTOR VALVE.  JAM NUT WAS TIGHTENED, SYSTEM LEAK CHECK WAS SATISFACTORY.  RESERVOIR SERVICED AND HYDRAULIC SYSTEM TESTED.
